MathSciNet Relay Station
MathSciNet bibliographic data
MR1828743 (2002h:11081) 11M41 (11F66 11M26)
Iwaniec, Henryk; Luo, Wenzhi; Sarnak, Peter Low lying zeros of families of $L$-functions. Inst. Hautes Études Sci. Publ. Math. No. 91 (2000), 55–131 (2001).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement